# SDR ASAA2020033132575

- Difficulty date: February 24, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 37,238 hours, 13,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT CABIN SHEAR PLATE, AT FRAME 70 AND AFT OF LONGITUDINAL FLOOR BEAM -Y1292 HAS   NUMEROUS AREAS OF CORROSION. GROUNDED - YES. NO ALLOWABLE DAMAGE LIMITS FOR SHEAR PLATE IN A319 SRM. REMOVED AND REPLACED SHEAR PLATE IAW A319 SRM 51-42-11 AND A319 DWG 53474180
